# SDR SIMA20130416002

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,120 hours, 21,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14534608007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION PERFORMED PERMANENT REPAIR IAW PART C OF THIS EO AT OR PRIOR TO THE NEXT SCHEDULED MBV AIRCRAFT ARRIVED FOR MBV INSPECTION WITH TDMI FOR DAMAGE TO REAR FUSELAGE L THAT REQUIRED A PERMANENT REPAIR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED AND INSTALLED DOUBLER OVER DAMAGED AREA IAW EO EM-53MR-2017.  THE AIRCRAFT WAS RETURNED TO SERVICE.
